# SDR CA190702015

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830
- Condition: Bypassing
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG FAILED TO EXTEND, PERFORMED MANUAL EXTENSION SUCCESSFULLY.  NLG DOOR ACTUATOR BYPASSING, KNOWN ISSUE, SB84-32-150 ISSUED TO INTRODUCE A NEW MORE ROBUST DOOR ACTUATOR (TC# 20190702015)
